Scalar operators equal to the product of unitary roots of the identity operator

  • Yu. S. Samoilenko Iн-т математики НАН України, Київ
  • D. Yu. Yakymenko Iн-т математики НАН України, Київ

Abstract

We study the set of all $\gamma \in \mathbb{C}$ for which there exist unitary operators $U_i$ such that $U_1U_2 ... U_n = \gamma I$ and $U_i^{m_i} = I$, where $m_i \in \mathbb{N}$ are given.
Published
25.06.2012
How to Cite
SamoilenkoY. S., and YakymenkoD. Y. “Scalar Operators Equal to the Product of Unitary Roots of the Identity Operator”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 6, June 2012, pp. 819-25, http://umj.imath.kiev.ua/index.php/umj/article/view/2619.
Section
Research articles